Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Why am I having symptoms of pregnancy post tubal ligation ?

I had a tubligation 6 years ago. Now I am having symptoms of pregnancy . My stomach is growing I can t stand the smell of coffee and oatmeal. I also have mood swings, weight gain and my breast are getting bigger. When in public people ask me how far along I am also i have lower back pains.
Asked On : Sat, 14 May 2011
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
OBGYN 's  Response
Thanks for writing to us.
There is very less chance of failure of tubal ligation. The symptoms that you are having can be related to pregnancy or a weight gain. To confirm this, you can get your ultrasound scan of abdomen done.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Tue, 28 May 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor